# SDR CA081212004

- Difficulty date: December 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 6,270 hours
- Engine: Garrtt TPE33110N
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301401311
- Condition: Defective
- Location: Mlg
- Part time: 184 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT IN SIDEWALL CAUSED SIGNIFCANT LOSS OF PRESSURE.
